# SDR SWAA2023020290087

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 STR 10R AT PASSENGER CABIN 2023-37143<[01] REPLACED TIE CLIP LOCATED BS 277 STR 10R AT PASSENGER CABIN AND FASTENERS I.A.W I.A.W B737-700 SRM 51-40-02 AND DWG:141A1110 SHEET:18 REV:-. SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED TIE CLIP LOCATED BS 277 STR 10R AT PASSENGER CABIN AND FASTENERS I.A.W I.A.W B737-700 SRM 51-40-02 AND DWG:141A1110 SHEET:18 REV:-. SEE INDIVIDUAL SIGN OFF BELLOW RII
